Illinois Journal of Mathematics

Quantum Bohr compactification

Piotr M. Sołtan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 49, Number 4 (2005), 1245-1270.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138137

Digital Object Identifier
doi:10.1215/ijm/1258138137

Mathematical Reviews number (MathSciNet)
MR2210362

Zentralblatt MATH identifier
1099.46048

Subjects
Primary: 46L89: Other "noncommutative" mathematics based on C-algebra theory [See also 58B32, 58B34, 58J22]
Secondary: 16W30 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 58B32: Geometry of quantum groups

Citation

Sołtan, Piotr M. Quantum Bohr compactification. Illinois J. Math. 49 (2005), no. 4, 1245--1270. doi:10.1215/ijm/1258138137. https://projecteuclid.org/euclid.ijm/1258138137


Export citation